# SDR HEEA968435

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Cracked
- Location: Nose Shell
- Part time: 6,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS NOSE AND NECK SHELLS CRACKED WITH SEPARATION.  SUSPECTED CRACKED FILLER NEAR MOLD LINE ON LOWER SURFACE.
